# SDR UHLA2009122900151

- Difficulty date: December 29, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 11,944 hours, 7,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON RT SEAT TRACK BEAM AT FR 12 THROUGH FR 17.  REPAIRED PER ETD 2009-170/10421.
